# SDR AALA970948

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT CARGO DOOR FRAME CRACKED IN 2 PLACES AT THE FORWARD LOWER STEP FITTING FS 950F.  STOP DRILLED CRACKS AND INSTALLED DOUBLER PER SB 727-53A0199 NSC-1 DATED 11-29-90.  TST:  56,297 HOURS.  CYCLES:  36,203.  (X)
